# SDR R61A201401270143

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 21,923 hours, 16,693 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW RECEIVED STEER FAIL MESSAGE WHEN THEY MOVED THE TILLER.  ACFT HAD TO BE TOWED OFF THE TAXIWAY AND TO GATE.  MAINTENANCE RESET STEERING AND PERFORMED GVI OF GEAR IAW AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
